# SDR ASAA2016041816519

- Difficulty date: April 18, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 53,241 hours, 20,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750221
- Condition: Corroded
- Location: Bs 762-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, LT FLOOR SUPPORT ZEE CHANNEL SECTION APPROXIMATELY BS 762-807 IS CORRODED.  ACFT GROUNDED. REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53-1A-1, ORIGINAL MATERIAL THICKNESS IS 0.040".  REMAINING THICKNESS  IS 0.025".  REMOVED 0.015" REPLACED LT 2EE CHANNEL SECTION BS 727K+10 TO BS 807 IAW SRM 53-00-53-2R-5.
